MathSciNet Relay Station
MathSciNet bibliographic data
MR1881726 (2003a:82037) 82B43 (60K35 82C22)
Sakai, Akira Hyperscaling inequalities for the contact process and oriented percolation. J. Statist. Phys. 106 (2002), no. 1-2, 201–211.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement